# SDR AALA20180123003

- Difficulty date: January 22, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 71,615 hours, 8,669 cycles
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Part number: 410045091
- Part serial: 62378A7
- Condition: Discharged
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR POWER ASSIST RESERVOIR FOUND DISCHARGED.  REPLACED R3 DOOR EPAS RESERVOIR IAW AMM 52-11-22-401, AND AMM 52-11-22-700-803-002.
